# SDR FDEA202101130075

- Difficulty date: January 13, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA743518
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR - PANEL 262KF - HOLES AND CHAFFING DAMAGE TO UPPER FACE SHEET OF  OF FLOOR BOARD. REMOVED AND REPLACED WITH NEW FLOORBOARD REF SRM 51-31-01-OG & SRZ-25-005
